Aarhus University Seal / Aarhus Universitets segl

Strong diamagnetism for the ball in three dimensions

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Strong diamagnetism for the ball in three dimensions. / Fournais, Søren; Persson, Mikael.

I: Asymptotic Analysis, Bind 72, Nr. 1-2, 2011, s. 77-123.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Fournais, S & Persson, M 2011, 'Strong diamagnetism for the ball in three dimensions', Asymptotic Analysis, bind 72, nr. 1-2, s. 77-123. https://doi.org/10.3233/ASY-2010-1023

APA

CBE

MLA

Vancouver

Author

Fournais, Søren ; Persson, Mikael. / Strong diamagnetism for the ball in three dimensions. I: Asymptotic Analysis. 2011 ; Bind 72, Nr. 1-2. s. 77-123.

Bibtex

@article{446bb9408abf4b60af97eedf1e9bff75,
title = "Strong diamagnetism for the ball in three dimensions",
abstract = "In this paper we give a detailed asymptotic formula for the lowest eigenvalue of the magnetic Neumann Schr{\"o}dinger operator in the ball in three dimensions with constant magnetic field, as the strength of the magnetic field tends to infinity. This asymptotic formula is used to prove that the eigenvalue is monotonically increasing for large values of the magnetic field.",
author = "S{\o}ren Fournais and Mikael Persson",
year = "2011",
doi = "10.3233/ASY-2010-1023",
language = "English",
volume = "72",
pages = "77--123",
journal = "Asymptotic Analysis",
issn = "0921-7134",
publisher = "I O S Press",
number = "1-2",

}

RIS

TY - JOUR

T1 - Strong diamagnetism for the ball in three dimensions

AU - Fournais, Søren

AU - Persson, Mikael

PY - 2011

Y1 - 2011

N2 - In this paper we give a detailed asymptotic formula for the lowest eigenvalue of the magnetic Neumann Schrödinger operator in the ball in three dimensions with constant magnetic field, as the strength of the magnetic field tends to infinity. This asymptotic formula is used to prove that the eigenvalue is monotonically increasing for large values of the magnetic field.

AB - In this paper we give a detailed asymptotic formula for the lowest eigenvalue of the magnetic Neumann Schrödinger operator in the ball in three dimensions with constant magnetic field, as the strength of the magnetic field tends to infinity. This asymptotic formula is used to prove that the eigenvalue is monotonically increasing for large values of the magnetic field.

U2 - 10.3233/ASY-2010-1023

DO - 10.3233/ASY-2010-1023

M3 - Journal article

VL - 72

SP - 77

EP - 123

JO - Asymptotic Analysis

JF - Asymptotic Analysis

SN - 0921-7134

IS - 1-2

ER -